Inventiones mathematicae

, Volume 72, Issue 2, pp 285–298

Differentiability of minima of non-differentiable functionals

  • Mariano Giaquinta
  • Enrico Giusti
Article

DOI: 10.1007/BF01389324

Cite this article as:
Giaquinta, M. & Giusti, E. Invent Math (1983) 72: 285. doi:10.1007/BF01389324

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Mariano Giaquinta
    • 1
  • Enrico Giusti
    • 1
  1. 1.Istituto MatematicoUniversità di FirenzeFirenzeItalia

Personalised recommendations